# SDR AALA20000187

- Difficulty date: February 2, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N370AA
- Make and model: Boeing 767323
- Aircraft serial: 25197
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: B973521385
- Condition: Inoperative
- Location: Seat 27b
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SEAT PATH LIGHT AT SEAT 27B INOPERATIVE.  REPLACED EMERGENCY EXIT SEAT PATH LIGHT AT SEAT 27B.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
